Journal of Symbolic Logic 44 (2):283-284 (1979)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 69,043
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Review: Joseph R. Shoenfield, Mathematical Logic. [REVIEW]J. Donald Monk - 2001 - Bulletin of Symbolic Logic 7 (3):376-376.
Review: Joseph R. Shoenfield, Mathematical Logic. [REVIEW]Donald Monk - 1975 - Journal of Symbolic Logic 40 (2):234-236.
Mathematical Logic.J. Donald Monk - 1976 - Springer Verlag.
Review: R. Sikorski, On Herbrand's Theorem. [REVIEW]Donald Monk - 1970 - Journal of Symbolic Logic 35 (4):587-587.
Review: Leon LeBlanc, Transformation Algebras. [REVIEW]Donald Monk - 1964 - Journal of Symbolic Logic 29 (4):206-207.
Review: Roman Sikorski, Boolean Algebras. [REVIEW]Donald Monk - 1966 - Journal of Symbolic Logic 31 (2):251-253.


Added to PP index

Total views
6 ( #1,129,083 of 2,498,736 )

Recent downloads (6 months)
1 ( #422,193 of 2,498,736 )

How can I increase my downloads?


My notes